Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How can I remove my melasma spot over cheeks and nose ?

Hi Doctor! How can I remove my melasma spot over cheeks and nose? What is difference between melasma and hyperpigmentation? whould you mind to advice me any effective medicine? i am 45 yeras old man, 166cm height, and used vanten cream for cleaning the black spots. Can I use Fadeout Cream? regards, Sattar
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
Melasma is the dark pigmentation on the face around teh upper part of cheeks and near the eyes. It is seen commonly associated in pregnant women which usually clears up after they deliver. hyperpigmentation has many causes. A Dermatologist will help you best. As of now, keep away from sun exposure, wear a sunscreen, eat fresh fruits and vegetables everyday, drink plenty of water.
Answered: Mon, 6 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor